# SDR DL78K050840

- Difficulty date: December 31, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 11,182 hours, 9,299 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KIAS FOR L1 DOOR INDICATED OPEN ON TAKEOFF.  CLEANED DOOR PROX SENSOR.
